# SDR 2002F01061

- Difficulty date: November 26, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- Aircraft time: 26,089 hours, 8,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Obstructed
- Location: Escape Slide
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING GROUND HANDLING,  4L DOOR SLIDE LIGHT, INOPERATIVE.  MAINTENANCE FOUND ATTACHMENT POINT FOR SURVIVAL KIT ROPE STUCK UNDER GIRT BAR CAUSING ARM LIGHT TO FAIL DUE TO EXCESSIVE CLEARANCE BETWEEN GIRT BAR SLIDER (AFT SIDE).  REPOSITIONED ATTACHMENT POINT OPS CHECK GOOD.
